Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can Maizitang pills cause headaches ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
i took Maizitang pills 4 consecutive days of last week. I've been experiencing horrible headaches (I don't have migranes)... Any stress causes them to get more acute and sleep doesn't help.
Posted Fri, 20 Apr 2012 in Headache and Migraines
Answered by Dr. Rakhi Tayal 4 hours later

Thanks for writing to us.

Maizitang pills are a combination of herbal extracts used to lose weight. It can cause side effects like headache. It is best to stop the pills for a few days and see the improvement in your headache. You may use simple analgesics such as tylenol / ibuprofen, if the headaches are severe.

If there is no improvement in the headache then consult your doctor for examination.

Also try to stay away from stress and practice relaxation exercises, yoga, XXXXXXX breathing, etc.

I hope you have found my answer and recommendations to be both adequate and helpful. Should you have additional questions I am available to address them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor